Aa
A
A
Close
Avatar universal
Please post i dont know what to do?
i used a new acne product and my face broke out like CRAZY( like never before )
some of them are leakin yellow liquid which i think is puss and they are very painfull
may this be a allergic reation ? please help my face is ruined...... i need my face to be back to normal before school starts again
please please help

Ps this just happend yesterday night
Cancel
2 Answers
Page 1 of 1
Avatar universal
Pum
It will come right. You should phone the number on the product you bought and ask for their advice.
I got a very bad break-out like that from massage oils (luckily on my shoulders though).
Try to avoid squeezing etc. to avoid infection.

Good luck
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi,
Stop using the product immediately. Keep your face clean. Use a face wash several times a day. Use a medicated sunscreen at all times. Do not use any other products on your face.
Try calamine lotion if there is itching. Take some antiallergic or antihistaminic medication so that the allergic reaction subsides.
Consult your doctor at the earliest and have a clinical evaluation. You might need to take a short course of oral steroids if the lesions are severe. Hope this helps.
Good luck.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
209987 tn?1451939065
Blank
tschock
AB
Avatar f tn
Blank
ingeb
Oslo, Norway